# SDR SWIA202265417

- Difficulty date: March 11, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Part number: 60010300643
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FLAP HINGE BOX LUG FITTINGS I/B AND O/B DAMAGED AT WS178 FLAP HINGE BOX REQUIRES REMOVAL  FOR REPAIR.     (C-CHECK RO 4/20/2022)    COMPLIED WITH REO 601R-57-21-3579 REV - - DATED 2022-03-14 , BLENDING OF GOUGES ON ON FLAP HINGE BOXES AND LUGS. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY. NO CHANGE WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR ALL WORK PERFORMED.
